MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305918
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone#: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the labels of 1000 bd safetyglide¿ needles had their expiration date cut off.The following information was provided by the initial reporter: "our qc team has identified expiration dates cut off of qty 1,000 of p/n 305918".
 
Event or Problem Description
It was reported that the labels of 1000 bd safetyglide¿ needles had their expiration date cut off.The following information was provided by the initial reporter: "our qc team has identified expiration dates cut off of qty 1,000 of p/n 305918.".
 
Additional Manufacturer Narrative
H6: investigation summary: thirty-five samples were provided to our quality team for investigation.Upon visual inspection, label content cut-off defect observed on all samples.Potential root cause is associated with the packaging process.This issue was identified by quality and corrective actions were taken for this reported defect.Adevice history record review was completed for provided lot number 2136978.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.

Brand Name
BD SAFETYGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15762512
Report Number1213809-2022-00927
Device Sequence Number8228789
Product Code FMI
UDI-Device Identifier00382903059188
UDI-Public(01)00382903059188
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305918
Device Lot Number2136978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer12/31/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown